Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 954182, 23 pages
http://dx.doi.org/10.1155/2014/954182
Research Article

Positive Solutions and Mann Iterative Algorithms for a Nonlinear Three-Dimensional Difference System

1Department of Mathematics, Liaoning Normal University Dalian, Liaoning 116029, China
2Department of Mathematics and RINS, Gyeongsang National University, Jinju 660-701, Republic of Korea
3Department of Mathematics, Dong-A University, Pusan 614-714, Republic of Korea

Received 31 July 2013; Accepted 14 October 2013; Published 8 January 2014

Academic Editor: Ondřej Došlý

Copyright © 2014 Zeqing Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. P. Agarwal, W.-T. Li, and P. Y. H. Pang, “Asymptotic behavior of nonlinear difference systems,” Applied Mathematics and Computation, vol. 140, no. 2-3, pp. 307–316, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. J. R. Graef and E. Thandapani, “Oscillation of two-dimensional difference systems,” Computers and Mathematics with Applications, vol. 38, no. 7, pp. 157–165, 1999. View at Publisher · View at Google Scholar · View at Scopus
  3. H.-F. Huo and W.-T. Li, “Oscillation of certain two-dimensional nonlinear difference systems,” Computers and Mathematics with Applications, vol. 45, no. 6–9, pp. 1221–1226, 2003. View at Publisher · View at Google Scholar · View at Scopus
  4. H.-F. Huo and W.-T. Li, “Oscillation of the emden-fowler difference systems,” Journal of Mathematical Analysis and Applications, vol. 256, no. 2, pp. 478–485, 2001. View at Publisher · View at Google Scholar · View at Scopus
  5. J. Jiang and X. Tang, “Oscillation and asymptotic behavior of two-dimensional difference systems,” Computers and Mathematics with Applications, vol. 54, no. 9-10, pp. 1240–1249, 2007. View at Publisher · View at Google Scholar · View at Scopus
  6. W.-T. Li, “Classification schemes for nonoscillatory solutions of two-dimensional nonlinear difference systems,” Computers and Mathematics with Applications, vol. 42, no. 3–5, pp. 341–355, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. Z. Liu, S. M. Kang, and Y. C. Kwun, “Positive solutions and iterative approximations for a nonlinear two-dimensional difference system with multiple delays,” Abstract and Applied Analysis, vol. 2012, Article ID 240378, 57 pages, 2012. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. Z. Liu, L. Zhao, S. M. Kang, and Y. C. Kwun, “Existence of bounded positive solutions for a system of difference equations,” Applied Mathematics and Computation, vol. 218, no. 6, pp. 2889–2912, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. S. Matucci and P. Řehák, “Nonoscillatory solutions of a second-order nonlinear discrete system,” Applied Mathematics and Computation, vol. 190, no. 1, pp. 833–845, 2007. View at Publisher · View at Google Scholar · View at Scopus
  10. E. Schmeidel, “Boundedness of solutions of nonlinear three-dimensional difference systems with delays,” Fasciculi Mathematici, vol. 44, pp. 107–113, 2010. View at Google Scholar
  11. E. Schmeidel, “Oscillation of nonlinear three-dimensional difference systems with delays,” Mathematica Bohemica, vol. 135, pp. 163–170, 2010. View at Google Scholar
  12. E. Thandapani and B. Ponnammal, “Oscillatory properties of solutions of three-dimensional difference systems,” Mathematical and Computer Modelling, vol. 42, no. 5-6, pp. 641–650, 2005. View at Publisher · View at Google Scholar · View at Scopus
  13. W. R. Mann, “Mean value methods in iteration,” Proceedings of the American Mathematical, vol. 4, no. 3, pp. 506–510, 1953. View at Google Scholar